# SDR DALA1109559873

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200, 305, RBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACK ORIGINAL MAT .090 IAW SRM 51-10-01, FIG 26.  REMOVED .028, REMAINING .062 OUT OF LIMITS IAW SRM 53-05, FIG 4B.  REMOVED SEAT TRACK.  RECEIVED SCALLOPED SEAT TRACK. TRIMMED LOCATED AND DRILLED IAW SRM 51-10-2 TREATED AND PRIMED IAW SRM 51-10-3, INSTALLED IAW SRM 51-30-5.  REQUIRED INSP COMPLETED.
